MathSciNet Relay Station
MathSciNet bibliographic data
MR2683887 (2011i:34038) 34B15 (34B37 47J30)
Teng, Kaimin; Zhang, Chao Existence of solution to boundary value problem for impulsive differential equations. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4431–4441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement